# SDR UIEA2016061000412

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 16,396 hours, 3,264 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 FLAP TRACKS WS 500 AUXILIARY SPAR CHANNEL AFT AREA FOUND CRACK.  RT WING #5 FLAP TRACK REAR SPAR WS500 PANEL SUPPORT BEAM AFT AREA REPAIRED IAW R1-57-22-11413, REV A.  FOLLOW UP INSPECTION IS REQUIRED IAW NR R1-57-22-11413, REV A. THRESHOLD = 2400 FLIGHT CYCLES OR 24 MONTHS, WHICHEVER COMES FIRST OF COMPLETION OF REPAIR. INTERVAL: EVERY 2400 FLIGHT CYCLES OR EVERY 24 MONTHS, WHICHEVER COMES FIRST.
